# SDR MALA976256

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- System (JASC): 2150 · Cabin Cooling System
- Part: Temp Control
- Part number: 4325C000002
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, REAR BAY HI TEMP WARNING LIGHT, LIGHT WENT OUT WHEN PACKS WERE SHUT OFF.  RETURNED TO GATE.  MAINTENANCE REPLACED FLIGHT DECK TEMP CONTROL BOX.  ITEM REMAINS DEFERRED.
